Partial permutation decoding for several families of linear and Z4-linear codes (bibtex)
by Barrolleta, Roland D. and Villanueva, Mercè
Reference:
Partial permutation decoding for several families of linear and Z4-linear codes (Barrolleta, Roland D. and Villanueva, Mercè), In IEEE Trans. Inf. Theory, volume 65, 2019.
Bibtex Entry:
@article{barrolleta_partial_2019,
	title = {Partial permutation decoding for several families of linear and {Z4}-linear codes},
	volume = {65},
	url = {https://doi.org/10.1109/TIT.2018.2840226},
	doi = {10.1109/TIT.2018.2840226},
	number = {1},
	journal = {IEEE Trans. Inf. Theory},
	author = {Barrolleta, Roland D. and Villanueva, Mercè},
	year = {2019},
	pages = {131--141}
}
Powered by bibtexbrowser